MathSciNet Relay Station
MathSciNet bibliographic data
MR1685628 14N35 (14H81 14J81 14N10)
Pandharipande, Rahul Rational curves on hypersurfaces (after A. Givental). Séminaire Bourbaki. Vol. 1997/98. Astérisque No. 252 (1998), Exp. No. 848, 5, 307–340.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement